# SDR AC2A202201099201

- Difficulty date: January 8, 2022
- Submitted: January 9, 2022
- Operation: Air carrier
- Aircraft: N292MH
- Make and model: Skrsky S92A
- Aircraft serial: 920204
- Aircraft time: 6,935 hours, 7,382 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B5083925500480
- Part serial: C20400134
- Condition: Exploded
- Part time: 1,100 hours, 4,000 cycles
- Component: Apu, Hnywl
- Component part number: 9230304800115
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU GENERATOR FAIL CAS MESSAGE DISPLAYED DURING RETURN FLIGHT.  SUBSEQUENT EVALUATION AFTER LANDING AND SHUTDOWN REVEALED THE APU GENERATOR HAD DISINTEGRATED INTERNALLY AND REQUIRED REPLACEMENT
